RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Lobachevskii J. Math.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Lobachevskii J. Math., 2019, Volume 40, Number 10, Pages 1440–1443 (Mi ljm181)  

On linear structure of non-commutative operator graphs

G. G. Amosova, A. S. Mokeevb

a Steklov Mathematical Institute of Russian Academy of Sciences, Moscow, 119991 Russia
b St. Petersburg State University, St. Petersburg, 199034 Russia

Funding Agency Grant Number
Russian Science Foundation 19-11-00086
The work is supported by Russian Science Foundation under the grant no. 19-11-00086.


DOI: https://doi.org/10.1134/S1995080219100032


Bibliographic databases:

Received: 25.05.2019
Revised version: 26.05.2019
Language:

Linking options:
  • http://mi.mathnet.ru/eng/ljm181

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Lobachevskii Journal of Mathematics
    Number of views:
    This page:13

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019